Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking medicine for tb of lymph nodes. Feeling sick, weak and have fever. Any cure?

hi, my sister is 32yrs old he she have son of 3yrs old my is under TB of lyumb nodes medication since last 11days but as the medicens are too strong due which she suffer from weakness, breathing ,pukinsh,dont feel hungry,sinking feeling and since last 2-3 days she is also suffering from high fever after 5-6hours which takes time get normal day before yesterday she also got fainted in the washroom..pls help and suggest how should i take care of her
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
some people react to anti Tb drugs at the start but get used to with time. Fever might persist even up tothree weeks with the drugs. However, its advisable she sees a physician to rule out other causes for why she really fainted. The fact that she was not eating could cause to fall.
Other causes of weakness or coinfections should also be sought,
While waiting, she should drink much water, take her drugs as recommended, eat lots of fruits and see the primary care physician for reevaluation and manaement.
Hope this helps,
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor